Sciweavers

Share
MOC
2016

Zeros of Dedekind zeta functions under GRH

4 years 3 months ago
Zeros of Dedekind zeta functions under GRH
Assuming GRH, we prove an explicit upper bound for the number of zeros of a Dedekind zeta function having imaginary part in [T−a, T+a]. We also prove a bound for the multiplicity of the zeros. Math. Comp. 85(299), 1503–1522 (2016). Electronically published on October 7, 2015. DOI: http://dx.doi.org/10.1090/mcom3031
Loïc Grenié, Giuseppe Molteni
Added 08 Apr 2016
Updated 08 Apr 2016
Type Journal
Year 2016
Where MOC
Authors Loïc Grenié, Giuseppe Molteni
Comments (0)
books